MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; TOURNIQUET, PNEUMATIC

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; TOURNIQUET, PNEUMATIC
Model Number 60-7070-105
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was returned to stryker sustainability solutions for an evaluation.A review of the device history record indicates the device met all inspection and test criteria prior to release.During functional testing, the device was found to be non-hermetic, leaking at a rate of more than 1.0 l/min.The most likely root cause was determined to be excessive pulling/twisting on the tubing during use.The instructions for use (ifu) states: "avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff." "it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time." the reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported the device leaked during the procedure.There was no patient injury, medical intervention, and extended procedure time reported was minimal.

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5307 great oak drive
lakeland FL 33815
MDR Report Key6028873
Report Number0001056128-2016-00136
Device Sequence Number75606
Product Code KCY
UDI-Device Identifier00885825013868
UDI-Public00885825013868
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2018
Device Model Number60-7070-105
Device Catalogue Number60-7070-105RR
Device Lot Number4745288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2016
Initial Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1